Alert archive / Iowa / Flash Flood Warnings in 2019
Flash Flood Warning 40, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 2, 2019, 9:55 PM CDT for Cedar County, Clinton County, Scott County, Iowa; Rock Island County, Whiteside County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2019, 9:55 PM CDT (02:55 UTC)
- Expired
- Jul 3, 2019, 12:54 AM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, IA, Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 23 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 10:15 PM CDT | HEAVY RAIN 1.95 | Lowden, IA | RAINFALL TOTAL IN LAST 1 HR 10 MIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1722 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316 WGUS53 KDVN 030255 FFWDVN ILC161-195-IAC031-045-163-030900- /O.NEW.KDVN.FF.W.0040.190703T0255Z-190703T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Quad Cities IA/IL 955 PM CDT Tue Jul 2 2019 The National Weather Service in the Quad Cities has issued a * Flash Flood Warning for... Northeastern Rock Island County in northwestern Illinois... Northwestern Whiteside County in northwestern Illinois... East central Cedar County in east central Iowa... Northern Scott County in east central Iowa... Southern Clinton County in east central Iowa... * Until 400 AM CDT Wednesday. * At 955 PM CDT, local law enforcement reported heavy rain across the warned area. Flash flooding is already occurring. * Some locations that will experience flooding include... Clinton, DeWitt, Camanche, Fulton, Albany, Lowden, Wheatland, Grand Mound, Calamus, Bennett, McCausland, Low Moor, East Clinton, Dixon, New Liberty, Malone, Camp Liberty, Folletts, Bennett Park and Elvira. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098 $$ Haase
2 follow-up statements
872 WGUS73 KDVN 030319 FFSDVN Flash Flood Statement National Weather Service Quad Cities IA/IL 1019 PM CDT Tue Jul 2 2019 ILC161-195-IAC031-045-163-030900- /O.CON.KDVN.FF.W.0040.000000T0000Z-190703T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rock Island IL-Whiteside IL-Cedar IA-Scott IA-Clinton IA- 1019 PM CDT Tue Jul 2 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHEASTERN ROCK ISLAND...NORTHWESTERN WHITESIDE...EAST CENTRAL CEDAR...NORTHERN SCOTT AND SOUTHERN CLINTON COUNTIES... At 1018 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen in the past hour. Flash flooding is expected to begin shortly. Some locations that will experience flooding include... Clinton, DeWitt, Camanche, Fulton, Albany, Lowden, Wheatland, Grand Mound, Calamus, Bennett, McCausland, Low Moor, East Clinton, Dixon, New Liberty, Malone, Camp Liberty, Folletts, Bennett Park and Elvira. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Flooding is occurring or is imminent. It is important to know where you are relative to streams, rivers, or creeks which can become killers in heavy rains. Campers and hikers should avoid streams or creeks. && LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098 $$ Haase
698 WGUS73 KDVN 030554 FFSDVN Flash Flood Statement National Weather Service Quad Cities IA/IL 1254 AM CDT Wed Jul 3 2019 IAC031-045-163-ILC161-195-030603- /O.CAN.KDVN.FF.W.0040.000000T0000Z-190703T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rock Island IL-Whiteside IL-Cedar IA-Scott IA-Clinton IA- 1254 AM CDT Wed Jul 3 2019 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN ROCK ISLAND... NORTHWESTERN WHITESIDE...EAST CENTRAL CEDAR...NORTHERN SCOTT AND SOUTHERN CLINTON COUNTIES IS CANCELLED... Scattered showers and thunderstorms are possible through the rest of the night, but additional heavy rain is no longer expected. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098 $$ Sheets
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:44 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 2, 6:44 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 644 PM CDT Tue Jul 2 2019 ...AVIATION UPDATE... .SYNOPSIS... Issued at 233 PM CDT Tue Jul 2 2019 The ring of fire is approaching! Well, at least, it's slowly getting here as the synoptic ridge is flattening out, and flow at the surface and aloft is shifting to the southwest ahead of a sagging front now positioned in northern Iowa to southern Wisconsin. Locally, we hit the convective temperature of 86 late this morning, and have been firing off towering cumulus and a few isolated heavy showers along weak convergence lines. The main axis for this small cell activity is from near Kirksville MO to Chicago, while the main front is not yet seeing surface based storms. Heat index readings are in the 94 to 102 range as of 2 PM, and am using the SPS product to highlight this. Use caution looking at some AWOS obs, as the dewpoint seems too high on them. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 233 PM CDT Tue Jul 2 2019 The majority of sites that are above 90 are seeing dewpoints mix down to the upper 60s, thus stabilizing the heat index readings in the mid to upper 90s. I'm not sure how CID can maintain a dewpoint of 74, but that doesn't seem to be a widespread feature, and will continue to keep the area sub advisory this afternoon. Thunderstorms remain likely to form along the main cold front tonight, which should then through outflow means, sink south into the I-80 corridor by late evening. These storms will have very high CAPE (over 4000), to work with, and strong DCAPE for downdrafts punching to the surface. That is especially true south of the front, over the I-80 corridor. Thus, a diurnally driven event tonight, from north to south is expected, with coverage waning after midnight in the south. Rainfall may be spotty, but could exceed 2 inches in spots, enough to watch for a flash flood risk, but not issue a watch. After activity wanes tonight, a isolated shower or storm is possible through late morning Wednesday, before the entire event repeats overhead tomorrow with the ring of fire set up in place. Heat threats will be low confidence due to convected debris and potential new storms. ERVIN .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 233 PM CDT Tue Jul 2 2019 Overview: Typical July weather pattern will last through the end of the week, with slightly above normal temperatures and very humid conditions. Weak westerly mid-level flow is expected as a broad ridge encompasses the Central to Eastern U.S. Periodic chances for scattered showers and thunderstorms are in the forecast through Saturday, prior to the arrival of a cold front and pattern change to slightly cooler and less humid conditions. Thursday (4th of July) through Saturday A convectively induced mid-level wave is forecast to meander through the Upper Mississippi Valley, crossing northern Missouri, Iowa, and Illinois. Forcing for ascent from this feature and lower tropospheric warm air advection should lead to a few rounds of scattered showers and storms. Model blend rain chances are 30-50%. The Storm Prediction Center has the area in general thunder -- meaning non-severe storms are expected. However, moderate instability could support an isolated strong or severe storm. Little change to the forecast for Friday. Another shortwave, or ripple in the westerly mid-level flow, should result in scattered thunderstorm development during the afternoon and evening. Models have a wind shift or cold front accompanying this system, which may focus the convection along a line as it slides from NW to SE through the forecast area. High pressure building into the Northern Plains and south-central Canada will cause winds to eventually veer to the ENE Friday night, allowing for less humid air to work into at least the eastern CWA. A weak zone of low-level convergence on Saturday, at the intersection of the humid air and the backdoor front pushing in from the ENE, could be a zone for scattered PM storms once again. The primary threats from any storms Thursday - Saturday are torrential rainfall (with PWATs close to 2"), gusty winds, and lightning. Sunday On Mid-level winds transition from zonal to WNW late in the weekend into early next week. As this occurs, a surface high will traverse the Great Lakes and glance our area, leading to an easterly component to the surface winds, and to lower humidity. The model blend has slight chances for showers and storms from time to time. But looking at the big picture, this period should be mostly dry with more comfortable summer conditions compared to the past week (temps in the upper 70s to mid 80s and dewpoints in the 60s). Uttech && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) ISSUED AT 641 PM CDT Tue Jul 2 2019 VFR conditions are expected outside of any SHRA/TSRA through taf cycle. Expect MVFR to LIFR conditions and gusty winds with any TSRA that forms this evening. The potential does exist for wet microbursts with storms. After this evening, a return to mainly dry conditions is expected, with more scattered thunderstorms possible again by Wednesday afternoon. && .HYDROLOGY... Issued at 1103 AM CDT Tue Jul 2 2019 Replaced the flood watch on the Mississippi River with a flood warning for Gladstone and Burlington. Routed flow from upstream and forecast rainfall the rest of this week will cause the river to rise above minor flood stage. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Uttech AVIATION...Haase HYDROLOGY...Simmons
Hazardous weather outlook, Jul 2, 3:57 AM CDT, 17 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 357 AM CDT Tue Jul 2 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-030900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 357 AM CDT Tue Jul 2 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Hot and humid conditions are expected again this afternoon. Heat index readings are expected to reach the mid 90s to around 100 this afternoon into early this evening. Scattered thunderstorms are expected from late this morning through this evening. The main risks from storms will be damaging winds and torrential rainfall. The Storm Prediction Center has placed a marginal risk over the entire outlook area. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Wednesday through Thursday, thunderstorms are likely across the outlook area. There will be a low threat for damaging winds and heavy rainfall, especially Wednesday, where the Storm Prediction Center has placed a marginal risk across the entire outlook area. Scattered thunderstorms are possible Friday and Saturday. the potential for severe weather appears low at this time. Minor flooding is possible on the Mississippi River at Gladstone and Burlington late this week. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight.
In the hours before
Special weather statement, Jul 2, 8:22 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
822 PM CDT Tue Jul 2 2019
ILC161-195-IAC045-030230-
Rock Island-Whiteside-Clinton-
822 PM CDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROCK ISLAND...
NORTHWESTERN WHITESIDE AND SOUTHERN CLINTON COUNTIES UNTIL 930 PM
CDT...
At 822 PM CDT, a strong thunderstorm was located over Grand Mound, or
15 miles south of Maquoketa, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Clinton, DeWitt, Camanche, Fulton, Garden Plain, Albany, Grand Mound,
Calamus, Low Moor, Welton, East Clinton, Malone, Rock Creek Marina
and Campground, Folletts, Elvira, Newton Corners, Rock Creek Park,
Clinton Municipal Airport, Sherman Park and Clinton County
Fairgrounds.
This includes Interstate 88 near mile marker 17.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4168 9011 4171 9031 4174 9033 4173 9041
4176 9044 4176 9046 4177 9047 4177 9054
4176 9058 4177 9059 4176 9062 4177 9067
4175 9068 4175 9069 4177 9081 4192 9075
4188 9010
TIME...MOT...LOC 0122Z 268DEG 17KT 4184 9068
UttechLocal storm report, Jul 2, 8:52 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG OXFORD JUNCTION 41.99N 90.96W
07/02/2019 JONES IA EMERGENCY MNGR
LARGE TREE WENT THROUGH ROOF OF HOUSE, TIME
ESTIMATED BY RADAR.
&&
GROSSSpecial weather statement, Jul 2, 9:04 PM CDT, 51 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 904 PM CDT Tue Jul 2 2019 IAC031-045-103-105-113-163-030300- Cedar-Scott-Johnson-Jones-Linn-Clinton- 904 PM CDT Tue Jul 2 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHWESTERN SCOTT...NORTHEASTERN JOHNSON...SOUTHERN JONES...SOUTHEASTERN LINN AND WEST CENTRAL CLINTON COUNTIES UNTIL 1000 PM CDT... At 904 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Solon to Wheatland. Movement was east at 20 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Iowa City, Tipton, West Branch, Mechanicsville, Stanwood, Coralville, Mount Vernon, Lisbon, Solon, Ely, Lowden, Wheatland, Bennett, Bertram, Toronto, Lake Macbride State Park, Rochester, Buchanan, Clarence and New Liberty. This includes Interstate 80 in Iowa between mile markers 243 and 249, and between mile markers 259 and 261. Torrential rainfall is also occurring with these storms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4198 9158 4195 9081 4164 9084 4168 9158 TIME...MOT...LOC 0204Z 272DEG 13KT 4184 9151 4181 9084 Haase
Special weather statement, Jul 2, 9:38 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
938 PM CDT Tue Jul 2 2019
ILC073-161-195-IAC045-163-030345-
Rock Island-Whiteside-Henry-Scott-Clinton-
938 PM CDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND...
SOUTHWESTERN WHITESIDE...NORTHWESTERN HENRY...SCOTT AND SOUTHWESTERN
CLINTON COUNTIES UNTIL 1045 PM CDT...
At 937 PM CDT, a strong thunderstorm was located over Donahue, or 10
miles northwest of Davenport, moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Eldridge, Colona, Le Claire, Coal Valley, Hampton, Port Byron,
Walcott, Rapids City, Princeton, Long Grove, Cordova, Riverdale,
Donahue and Cleveland.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 281 and 306.
Interstate 80 in Illinois between mile markers 1 and 16.
Interstate 74 in Illinois between mile markers 1 and 3, and between
mile markers 7 and 16.
Interstate 88 between mile markers 1 and 12.
Interstate 280 between mile markers 1 and 4.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4137 9025 4159 9078 4160 9079 4160 9080
4162 9086 4179 9077 4162 9010
TIME...MOT...LOC 0237Z 292DEG 25KT 4168 9072
HaaseLocal storm report, Jul 2, 9:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HEAVY RAIN LOWDEN 41.86N 90.92W
07/02/2019 M1.50 INCH CEDAR IA CO-OP OBSERVER
RAIN TOTAL IN PAST 45 MIN.
&&
GROSSLocal storm report, Jul 2, 9:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD CLINTON 41.83N 90.21W
07/02/2019 CLINTON IA LAW ENFORCEMENT
WATER APPROX 18 INCHES DEEP NEAR CLINTON
COMMUNITY COLLEGE, WITH VEHICLES STUCK.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:19 PM CDT | Special Weather Statement | DVN | Buchanan | 41 min |
| Jul 2, 7:37 PM CDT | Special Weather Statement | DVN | Clinton | 38 min |
| Jul 2, 7:40 PM CDT | Special Weather Statement | DVN | Scott | 50 min |
| Jul 2, 8:19 PM CDT | Special Weather Statement | DVN | Jackson | 26 min |
| Jul 2, 8:22 PM CDT | Special Weather Statement | DVN | Clinton | 68 min |
| Jul 2, 8:28 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 47 min |
| Jul 2, 8:52 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 38 min |
| Jul 2, 9:04 PM CDT | Special Weather Statement | DVN | Cedar | 56 min |
| Jul 2, 9:38 PM CDT | Special Weather Statement | DVN | Scott | 67 min |
| Jul 3, 4:39 AM CDT | Special Weather Statement | DVN | Iowa | 21 min |
| Jul 3, 8:27 AM CDT | River Flood Warning | DVN | Clinton, Scott | 5 days |
| Jul 3, 10:47 AM CDT | River Flood Warning | DVN | Des Moines, Louisa | 10 days |
| Jul 3, 2:00 PM CDT | Flash Flood Warning | DVN | Scott | 3 hr |
| Jul 3, 2:45 PM CDT | Special Weather Statement | DVN | Johnson | 45 min |
| Jul 3, 2:46 PM CDT | Special Weather Statement | DVN | Muscatine | 44 min |
| Jul 3, 2:57 PM CDT | Special Weather Statement | DVN | Cedar | 48 min |
| Jul 3, 3:17 PM CDT | Special Weather Statement | DVN | Cedar, Linn | 43 min |
| Jul 3, 5:07 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 53 min |
| Jul 3, 5:24 PM CDT | Special Weather Statement | DVN | Buchanan | 66 min |
| Jul 2, 7:02 PM CDT | Special Weather Statement | DVN | Whiteside | 28 min |
| Jul 2, 10:11 PM CDT | Special Weather Statement | DVN | Whiteside | 64 min |
| Jul 2, 10:52 PM CDT | Special Weather Statement | DVN | Henry | 53 min |
| Jul 3, 10:47 AM CDT | River Flood Warning | DVN | Hancock | 21 days |
| Jul 3, 12:36 PM CDT | Special Weather Statement | DVN | Warren | 24 min |
| Jul 3, 1:39 PM CDT | Special Weather Statement | DVN | Rock Island | 51 min |
| Jul 3, 2:12 PM CDT | Special Weather Statement | DVN | Rock Island | 33 min |
| Jul 3, 2:43 PM CDT | Special Weather Statement | DVN | Henry | 47 min |
| Jul 3, 3:13 PM CDT | Special Weather Statement | DVN | Henry | 47 min |
| Jul 3, 3:49 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 56 min |
| Jul 3, 4:25 PM CDT | Special Weather Statement | DVN | Putnam | 65 min |
| Jul 3, 6:34 PM CDT | Special Weather Statement | DVN | McDonough | 26 min |
Nearby
Flash Flood Warnings in Iowa, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.